# SDR VNAA202004139992

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15350
- Aircraft time: 12,593 hours, 11,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319 TO FS349 STR 21R HAS AREAS OF CORROSION. REPLACED STRINGER AT 21R FS 333.
